# SDR USAA951169

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 265-277
- Part time: 19,934 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND TWO SKIN DENTS, AT STATION 265 TO 277 ABOVE STRINGER 11 R AND 13 R.  CUTOUT DAMAGED SKIN AND INSTALLED DOUBLER REPAIR.  REPAIRED PER SRM 53-00-01.  (M)
